I am a 29 year old male who has been having what seem to be cluster headaches for the past couple of weeks with pain that seems to originate in the temple and perhaps behind the eye on my right side. My Dr. prescribed Topamax so I took 25mg of that last night and then 25 mg of that this morning and I'm worried that I am a candidate for that scary blindness issue. I was told by my doc if I have eye pain or double vision to go to emergency immediately, and I kind of have a tendency to fixate on the worst possibility once I know what that such a possibility exists. I also know that cluster headaches can sometimes cause some eye pain themselves and it could possibly be that I just wasn't noticing the eye pain when when I had the cluster headaches before I started Topamax but not I"m hyperaware of it. OR, it could be a real problem. Do you think after just 2 doses I could be already seeing these kinds of side effects (I def dont have double vision though), or am I just hypochondriacing you think and should keep taking the Topamax as it does seem to be helping with my headaches?
Thanks so much for helping me out!!!